# SDR JBZ2002F00000

- Difficulty date: June 3, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N108SD
- Make and model: Bell 407
- Aircraft serial: 53075
- Engine: Allsn 250C47B
- System (JASC): 6220 · Main Rotor Head
- Part: Head
- Part number: 407012019101
- Condition: Damaged
- Location: Main Rotor
- Part time: 3,164 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, DAMAGE WAS NOTED ON TAIR ROTOR CROSSHEAD PITCH CHANGE ARMS CAUSED BY CONTACT WITH THE P/C LINKS.
